# SDR 2016FA0000042

- Difficulty date: January 21, 2016
- Submitted: January 29, 2016
- Operation: General aviation
- Aircraft: N525NE
- Make and model: Cessna 525B
- Aircraft serial: 525B0295
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 762506
- Part serial: 6966
- Condition: Intermittent
- Location: Pitot Heater
- Part time: 1,219 hours, 1,030 cycles
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON THROTTLE UP PRIOR TO TAKEOFF, THE ANNUNCIATOR PANEL INDICATED A FAILURE OF THE STANDBY PITOT STATIC HEATER.
